Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 162, NWS North Platte, NE

June 23, 2009Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2009, 9:46 PM CDT for Custer County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2009, 9:46 PM CDT (02:46 UTC)
Expired
Jun 23, 2009, 10:15 PM CDT
In force
29 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Custer County, NE

The radar

The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 6:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1357 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 240246
SVRLBF
NEC041-240315-
/O.NEW.KLBF.SV.W.0162.090624T0246Z-090624T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF CALLAWAY...OR 18 MILES SOUTH OF ARNOLD...AND
  MOVING SOUTHWEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 47 MILE MARKER 80 BY 1015 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4138 10022 4136 9986 4105 9998 4107 10021
TIME...MOT...LOC 0247Z 045DEG 4KT 4117 10007

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 240303
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT TUE JUN 23 2009

NEC041-240315-
/O.CON.KLBF.SV.W.0162.000000T0000Z-090624T0315Z/
CUSTER NE-
1003 PM CDT TUE JUN 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CUSTER COUNTY...

AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF HIGHWAY 47 MILE MARKER 80...OR 18 MILES SOUTH
OF ARNOLD. THIS STORM WAS NEARLY STATIONARY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 47 MILE MARKER 80 AND 9 MILES SOUTHEAST OF HIGHWAY 40 MILE
  MARKER 10 THROUGH 1015 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4138 10022 4136 9986 4105 9998 4107 10021
TIME...MOT...LOC 0302Z 072DEG 1KT 4117 10009

$$

JWS
000 
WWUS53 KLBF 240316
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT TUE JUN 23 2009

NEC041-240325-
/O.EXP.KLBF.SV.W.0162.000000T0000Z-090624T0315Z/
CUSTER NE-
1016 PM CDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY HAS
EXPIRED...

THE STORM THAT PROMPTED THE WARNING HAD WEAKENED. HOWEVER...VERY 
HEAVY RAINFALL WILL CONTINUE ACROSS MUCH OF SOUTHWEST CUSTER COUNTY 
WHERE A FLASH FLOOD WARNING REMAINS UNTIL 1245 AM CDT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4138 10022 4136 9986 4105 9998 4107 10021
TIME...MOT...LOC 0315Z 072DEG 1KT 4117 10009

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:49 PM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Jun 23, 2:49 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE JUN 23 2009

.SYNOPSIS...

UPPER RIDGE BUILDING FROM SRN PLAINS NWWD INTO THE HIGH PLAINS.
AROUND THE PERIPHERY OF THIS RIDGE A GOOD FETCH OF MOISTURE NWD FROM
THE CENTRAL PACIFIC...SOON TO BE REINFORCED BY A TAP FROM THE GULF.
FURTHER WEST...SERIES OF SHORT WAVE TROFS LOCATED FROM THE NRN
PACIFIC INTO THE PAC NW....WITH LOW WAVE TROF APPROACHING THE SRN
CALI COAST. THIS SETS THE NRN ROCKIES THROUGH THE NRN HIGH PLAINS IN
A REGION OF CONFLUENCE ALOFT. CLOSER TO HOME...M70S DEW POINTS HAVE
BEEN POOLING N OF A OLD OUTFLOW BNDRY/WARM FRONT. REMAINING
CONVECTION ASSOCIATED WITH EARLIER NRN PLAINS SHORT WAVE
WANING...THOUGH MID LEVEL CONVECTIVE AC LINGERS. TEMPS IN THE NRN
ZONES HAVE BEEN HELD DOWN DUE TO CLOUD COVER...BUT FURTHER S HIGH
MOISTURE IN THE LOW LEVELS INHIBITS FULL POTENTIAL AS WELL.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
RUC SEEMS TO HAVE THE BEST HANDLE ON THE NEAR TERM SITUATION
WHICH HAS BEEN MUDDIED BY EARLIER CONVECTION. NAM MOVED BNDRY NWD
A LITTLE TOO FAST...WHILE RUC EVENUALLY DEVELOPS CONVECTION ALONG
IT...WITH NEW DEVELOPMENT PROP WWD ALONG THE BNDRY. 18Z LBF
SOUNDING SHOWS A DECENT CAP LEFT TO ERRODE...BUT ONCE IT DOES
SHOULD BE RAPID DEVELOPMENT. RUC BUFKIT PROFILE WOULD SUGGEST
SPLITTING INITIAL CELLS BY LATE AFTERNOON WITH RIGHT MOVERS
DOMINATING. SLIGHT BACKING IN THE MID LEVELS EVIDENT IN 18Z LBF
SOUNDING WOULD CONFIRM THIS...AND ALTHOUGH RIGHT MOVERS WOULD
DOMINATE...LEFT MOVERS COULD REMAIN STRONG FOR A SHORT TIME. ALSO
OF CONCERN WOULD BE HIGH PW VALUES NEARING 2 STD DEV ABOVE THE
MEAN FOR JUNE. STORM MOTION SHOULD HELP THINGS MOVE ALONG BUT IF
TRAINING OCCURS THERE COULD BE PROBLEMS.

THOUGH DRY MID LEVELS EXIST SOMEWHAT...NOT SURE THAT THERE WOULD BE
A CONCENTRATED COLD POOL TO SHOVE THE BNDRY TOO FAR SWD AND MODELS
TENDS TO LEAVE IT IN THERE AREA AS IT GETS REINFORCED BY ANOTHER
FRONT MOVING INTO THE NRN PLAINS. LOW LEVEL MOISTURE VALUES REMAIN
ELEVATED INTO TOMORROW AS WELL WHICH YIELDS SB CAPE >3K J/KG. BUFKIT
PROFILES WOULD SUGGEST HIGH BASED CONVECTION S OF I-80
INITIALLY...THOUGH THIS WILL BE BASED ON BNDRY POSITION. ZONAL FLOW
ALOFT WILL MAKE TIMING ISSUES TOUGH TOO...THOUGH HAVE LEANED TWD
TYPICAL DIURNAL TRENDS.

AS UPPER HIGH BUILDS NWWD...SRLY LOW LEVEL FLOW WILL WASH OUT THE
FRONT ON THU. LEE TROF SHOULD BE MOST PRONOUNCED THOUGH IN THE NRN
HIGH PLAINS...SO NWRN CWA COULD GET RESIDUAL TSRA DEVELOPMENT BY
LATE AFTERNOON THERE...SO HAVE LEFT SLGHT POPS FOR THAT.

TEPMS HAVE GENERALLY BEEN BELOW GUIDANCE THE LAST FEW DAYS DUE IN
PART TO WET GROUND AND CONVECTIVE REMNANTS. WILL KEEP AOB GUIDANCE
AS WELL IN THE NEAR TERM FOR MAXES...AND NEAR GUIDANCE FOR MINS.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
LONGER TERM FCST WAS DESIGNED WITH THE ECMWF AS A BACKGROUND. HAVE
LIKED THE CONSISTENCY OF THE ECMWF WHICH SHOWS A HIGHER
AMPLIFICATION OF FEATURES TWD THE END OF THE PERIOD. THIS WILL MEAN
THE UPPER RIDGE OVER MIDDLE PART OF THE COUNTRY WILL PERIODICALLY
GET FLATTENED AND PUT THE LBF CWA IN OR NEAR THE MORE ACTIVE NRN
BRANCH OF THE WESTERLIES. END RESULT WILL CONTINUE TO BE AN ACTIVE
PERIOD FOR TSRA DEVELOPMENT INTO THE WEEKEND...WITH TEMPS AT OR
SLIGHTLY ABOVE AVE...AND GUIDANCE SEEMS TO HAVE THIS HANDLED OK.

&&

.AVIATION...
OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THE NEXT
24 HOURS FOR KLBF AND KVTN. HOWEVER...THERE WILL BE SCATTERED
THUNDERSTORMS WITH HEAVY RAIN...HAIL..AND WIND GUSTS ESPECIALLY
FROM 22Z-02Z FOR KLBF...AND FROM 06Z-10Z FOR KVTN. HEAVY RAINS MAY
BRING VISIBILITIES DOWN TO AROUND 1 MILE AND WINDS MAY GUST TO 60
MPH IN THE THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...JWS
AVIATION...DDB
Hazardous weather outlook, Jun 23, 4:13 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT TUE JUN 23 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-242115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT TUE JUN 23 2009 /313 PM MDT TUE JUN 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ABUNDANT MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL AID
THUNDERSTORM DEVELOPMENT TONIGHT. THE STORMS ARE EXPECTED TO
DEVELOP ALONG A WEAK FRONT EXTENDING FROM CUSTER COUNTY...TO NORTH
PLATTE...TO IMPERIAL EARLY AND THEN SHIFT SLOWLY NORTH INTO THE
CENTRAL SANDHILLS OVERNIGHT. THE MAIN WEATHER THREAT WILL BE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. HOWEVER...NEAR THE FRONT
AN ISOLATED TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL HIGH PRESSURE RIDGE WILL REMAIN ANCHORED ACROSS
THE SOUTHERN PLAINS THROUGH THE WEEKEND...WITH MULTIPLE UPPER
LEVEL DISTURBANCES TO CROSS THE STATE FROM WEST TO EAST. ALSO THE
STALLED BOUNDARY IS EXPECTED TO MEANDER ACROSS THE REGION
WEDNESDAY AND THURSDAY WITH A REINFORCING COLD FRONT TO STALL
ACROSS THE CENTRAL PLAINS FOR THE WEEKEND. THIS WILL KEEP WESTERN
AND NORTH CENTRAL NEBRASKA IN AN ACTIVE THUNDERSTORM PATTERN.
WHILE AFTERNOON TEMPERATURES WILL STRETCH AT TIMES TO AROUND
90...THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH EACH PASSING
DISTURBANCE. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH ANY
THUNDERSTORMS THAT DEVELOP...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS. HOWEVER... ALONG ANY BOUNDARY...ISOLATED TORNADOES WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

DDB

In the hours before

Local storm report, Jun 23, 7:44 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TORNADO          6 N STAPLETON           41.57N 100.51W
06/23/2009                   LOGAN              NE   FIRE DEPT/RESCUE

            STAPLETON FIRE DEPARTMENT REPORTED A TORNADO.

&&

SJACOBS
Local storm report, Jun 23, 7:48 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TORNADO          8 NE GANDY              41.55N 100.35W
06/23/2009                   LOGAN              NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED THE TORNADO WAS 1/4 MILE WIDE.

&&

SJACOBS
Local storm report, Jun 23, 7:53 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TORNADO          5 NE GANDY              41.52N 100.39W
06/23/2009                   LOGAN              NE   FIRE DEPT/RESCUE

            THE TORNADO WAS ESTIMATED TO BE 1/2 MILE WIDE.

&&

SJACOBS
Local storm report, Jun 23, 8:04 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     4 W ARNOLD              41.42N 100.27W
06/23/2009                   LOGAN              NE   STORM CHASER

&&

SJACOBS
Local storm report, Jun 23, 8:11 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          9 ESE STAPLETON         41.43N 100.35W
06/23/2009                   LOGAN              NE   STORM CHASER

&&

SJACOBS
Local storm report, Jun 23, 8:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TORNADO          7 S ARNOLD              41.32N 100.19W
06/23/2009                   CUSTER             NE   PUBLIC

            PUBLIC REPORT OF A TORNADO ABOUT 7 MILES SOUTH OF ARNOLD.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:05 PM CDTTornado WarningLBFLogan40 min
Jun 23, 7:43 PM CDTTornado WarningLBFCuster, Lincoln, Logan47 min
Jun 23, 8:25 PM CDTTornado WarningLBFCuster, Lincoln, Logan50 min
Jun 23, 9:14 PM CDTTornado WarningLBFCuster31 min
Jun 23, 9:38 PM CDTSevere Thunderstorm WarningLBFDeuel37 min
Jun 23, 9:44 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan3 hr
Jun 23, 9:58 PM CDTSevere Thunderstorm WarningLBFGarden62 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFDeuel29 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFGrant28 min
Jun 23, 10:51 PM CDTSevere Thunderstorm WarningLBFArthur, Garden24 min
Jun 23, 10:59 PM CDTSevere Thunderstorm WarningLBFCuster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.